# SDR GCHA9510

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177PA
- Make and model: Bell 206L-1
- Aircraft serial: 45194
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Case Assy
- Part number: 206040532005
- Condition: Below Specs
- Location: M/R Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N 206-040-532-005 S/N A-27 THE SPINDLE MT. BORES ARE BELOW MFG'S  MINIMUM NEW DIMENSION. AVG.  .003"  INTERFERENCE FIT BETWEEN SPINDLE AND CASE. ALSO NOTED 1 STUD FOR COLLECTIVE BELL CRANK SUPPORT HAS BEEN AND OVERSIZED REPAIR.  REMOVED AND REPLACED S/N A-27 WITH P/N 206-040-532-005 S/N A-22.
